Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On the spline collocation method for the single-layer heat operator equation


Authors: Martti Hamina and Jukka Saranen
Journal: Math. Comp. 62 (1994), 41-64
MSC: Primary 65N38; Secondary 65R20
DOI: https://doi.org/10.1090/S0025-5718-1994-1208222-2
MathSciNet review: 1208222
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a boundary element collocation method for the heat equation. As trial functions we use the tensor products of continuous piecewise linear splines with collocation at the nodal points. Convergence and stability is proved in the case where the spatial domain is a disc. Moreover, practical implementation is discussed in some detail. Numerical experiments confirm our results.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N38, 65R20

Retrieve articles in all journals with MSC: 65N38, 65R20


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1994-1208222-2
Keywords: Heat equation, collocation, boundary elements
Article copyright: © Copyright 1994 American Mathematical Society